# SDR MASA200400169

- Difficulty date: March 28, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 11,739 hours, 9,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: UNK
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A CEILING EMERGENCY LIGHT WAS INOP.  MX RELAMPED.
